| Model Number |
DYNANITE® STAPLE DRILL GUIDE, 20 / 25 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
Event or Problem Description
It was reported on 02/14/2023 by a sales representative via (b)(4) that an ar-8717g-04 dynanite 20/25 drill guide from dynanite instrumentation interdigitate and became welded together.Case involvement, no patient effect.